Geodetic Hop Dominating Sets in a Graph


  • Chrisley Jade Saromines Mindanao State University - Iligan Institute of Technology
  • Sergio Canoy, Jr. Mindanao State University-Iligan Institute of Technology



Corona, lexicograhic product


Let G be an undirected graph with vertex and edge sets V (G) and E(G), respectively. A subset S of vertices of G is a geodetic hop dominating set if it is both a geodetic and a hop dominating set. The geodetic hop domination number of G, γhg(G), is the minimum cardinality among all geodetic hop dominating sets in G. Geodetic hop dominating sets in a graph resulting from some binary operations have been characterized. These characterizations have been used to determine some tight bounds for the geodetic hop domination number of each of the graphs considered.


How to Cite

Saromines , C. J. ., & Canoy, Jr., S. (2023). Geodetic Hop Dominating Sets in a Graph. European Journal of Pure and Applied Mathematics, 16(1), 5–17.